PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2013 | 33 | 2 | 129-135
Tytuł artykułu

Applications of maximal μ-open sets in generalized topology and quasi topology

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this paper, some fundamental properties of maximal μ-open sets such as decomposition theorem for a maximal μ-open set, are given in a generalized topological space. Some basic properties of intersection of maximal μ-open sets are established, cohere the law of μ-radical μ-closure in a quasi topological space is obtained, among the other things.
Słowa kluczowe
Twórcy
  • Department of Mathematics, Women's Christian College, 6,Greek Church Row, Kolkata-700 026, India
autor
  • Department of Mathematics, S.A. Jaipuria College, 10, Raja Naba Krishna Street, Kolkata 700 005, India
Bibliografia
  • [1] À. Csàszàr, Generalized topology, generalized continuity, Acta Math. Hungar. 96 (2002) 351-357. doi: 10.1023/A:1019713018007.
  • [2] À. Csàszàr, Generalized open sets in generalized topologies, Acta Math. Hungar. 106 (2005) 53-66. doi: 10.1007/s10474-005-0005-5.
  • [3] À. Csàszàr, Remarks on quasi topologies, Acta Math. Hungar. 119 (2008) 197-200. doi: 10.1007/s10474-007-7023-4.
  • [4] N. Jacobson, The radical and semi-simplicity for arbitrary rings, Amer. J. Math. 67 (1945) 300-320. doi: 10.2307/2371731.
  • [5] W.K. Min, A note on quasi-topological spaces, Honam Math. Jour. 33 (2011) 11-17. doi: 10.5831/HMJ.2011.33.1.011.
  • [6] F. Nakaoka and N. Oda, Some applications of minimal open sets, Int. Jour. Math. Math. Sci. 27(8) (2001) 471-476. doi: 10.1155/S0161171201006482.
  • [7] F. Nakaoka and N. Oda, Some properties of maximal open sets, Int. Jour. Math. Math. Sci. 21 (2003) 1331-1340. doi: 10.1155/S0161171203207262.
  • [8] B. Roy and R. Sen, Maximal μ-open and minimal μ-closed sets via generalized topology, Acta Math. Hungar. 136 (2012) 233-239. doi: 10.1007/s10474-012-0201-z.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmal_1209
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.